# SDR USAA2010031590577

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 65,720 hours, 29,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 128 - PVR - EEL - FLIGHT ATTENDANT REPORTS FORWARD FLASHLIGHT FAILS PREFLIGHT BATTERY TEST.  MAINTENANCE REMOVED AND REPLACED BATTERY.  OPERATIONAL CHECK GOOD.
